# SDR DALA2022111407314

- Difficulty date: November 10, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N811DZ
- Make and model: Boeing 737932ER
- Aircraft serial: 31916
- Aircraft time: 29,682 hours, 11,276 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Deck Plate
- Condition: Corroded
- Location: Bs 767-787 S25r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2490854) DURING INSPECTION FOUND CORROSION ON FLOOR PLATE BTW STA 767-787 AND STRG 25R AT AFT CARGO COMPT. CORROSION LEVEL 2 FLOOR PLATE BTW STA 767-787 AND STRG 25R AT AFT CARGO COMPT WAS REPLACED PER B737-900ER SRM 51-40-02-0G.
